# SDR QXEA9800813

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 2722 · Rudder Actuator
- Part: Fitting
- Part number: 85540100007
- Condition: Worn
- Location: Rudder Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER LOWER CENTER HINGE ASSEMBLY, BEARING BORE FOR RUDDER ACTUATOR FOUND BEYOND LIMITS.  REPLACED FITTING ASSEMBLY IAW DASH 8 SRM 51-40-00.
